# SDR VQIA2017081000048

- Difficulty date: October 22, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 1806D000019105
- Part serial: 18061130240711
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR PACK NR 1 REGULATOR FAULT WOULD NOT RESET.  R & R PACK NR 1 FLOW CONTROL VALVE 23HB IAW AMM 21-61-11-00-00-01-4A AND REPLACED NR 1 PACK TEMPERATURE SENSOR 12HH IAW AMM 21-58-15-10-00-00-1A.
